Jump to content

Search the Community

Showing results for tags 'nurition'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone. I was given a diagnosis of bipolar disorder during a difficult time in my life. The psychiatrist put me on lamictal, gabapentin, grapevine and Wellbutrin. Since then I've gotten sober and live a healthy lifestyle. I've been having bad side effects to the meds and told the psychiatrist I want to get off. She suggested doubling the dose of lamictal and adding an antipsychotic. She won't help me, so I found a holistic doctor and a chiropractor who are helping my taper. Got off the wellbutrin and tried with the gabapentin and was not able to continue because I could not function with the horrendous withdrawal symptoms. Currently tapering the grapevine and will take the landfall when I'm done with that. I need support and encouragement as I walk through this nightmare!! That's why I joined this group!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy